# SDR QXEA0002040

- Difficulty date: June 30, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- RIVET INSTALLED IN CLEAT WITHOUT PROPER GAUGE DISTANCE IN AFT INBOARD OF STRUT BAY STATION 1877.  REPAIRED IAW FOKKER SRM 57-22-02, PAGE 19 AND SRM 51-30-02, AND SRM 51-31-01.
